Approximate symmetries and their spontaneous breakdown
Annales de l'I.H.P. Physique théorique, Volume 22 (1975) no. 2, p. 159-172
@article{AIHPA_1975__22_2_159_0,
     author = {Esposito, Raffaele and Gallavotti, Giovanni M.},
     title = {Approximate symmetries and their spontaneous breakdown},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {2},
     year = {1975},
     pages = {159-172},
     mrnumber = {389108},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1975__22_2_159_0}
}
Esposito, R.; Gallavotti, G. Approximate symmetries and their spontaneous breakdown. Annales de l'I.H.P. Physique théorique, Volume 22 (1975) no. 2, pp. 159-172. http://www.numdam.org/item/AIHPA_1975__22_2_159_0/

[1] S. Peragov and J. Sinai, preprint.

[2] G. Gallavotti, Riv. N. Cimento, t. 2, 1972, p. 133.

[3] D. Mermin and J. Rehr, Phys. Rev. Lett., t. 26, 1971, p. 1155.

[4] M.E. Fisher, Physics, Phisica, Fizica, t. 3, 1967, p. 255.

[5] R. Minlos and J. Sinai, Trans. Moskow Math. Soc., t. 19, 1967, p. 237.

[6] G. Gallavotti and S. Miracle-Sole, Phys. Rev., t. B5, 1972, p. 2555.

[7] R. Dobrushin, Funct. Anal. Appl., t. 2, 1968, p. 302. | Zbl 0192.61702

[8] F. Di Liberto, G. Gallavotti and L. Russo, Comm. Math. Phys., t. 33, 1973, p. 259. | MR 346912 | Zbl 0333.60099

[9] D. Ornstein, Ergodic Theory, Randomness and Dynamical Systems, preprint. | MR 447525

[10] R. Minlos and J. Sinai (see also D. Ornstein), Trans. Moskow Math. Soc., t. 19, 1968, p. 121.

[11] D. Ruelle, Ann. Phys., t. 69, 1974, p. 364.